# SDR ASAA2019011727870

- Difficulty date: January 17, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 45,586 hours, 13,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037710
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT/SALIDA SIGN OVERHEAD AISLE AT EXIT ROW FELL OFF. GROUNDED - YES. SECURED EXIT/SALIDA SIGN.
